# SDR 2006UALA00524

- Difficulty date: March 20, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N342UA
- Make and model: Boeing 737322
- Aircraft serial: 24246
- Aircraft time: 51,132 hours, 27,198 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREE ILLUMINATED ON APPROACH.  ON APPROACH, THE FLAP DISAGREE LIGHT ILLUMUNATED.  THE TRAILING EDGE FLAP POSITION INDICATOR SHOWED RIGHT FLAP AT 2, LEFT FLAP BETWEEN 2-5.  AFTER LANDING, THE TRAILING EDGE FLAP POSITION INDICATOR (MR27583) WAS REPLACED.  SYSTEM CHECKED NORMAL.
